View Full Version : havin a bad day....
07-31-2008, 07:20 PM
well yesterday i was feelin ok, then i went to wrk at 7pm and my nite just went downhill. I started to feel real tired and my body started to feel real hot and i felt feverish. I knew what was coming, and i had to stay at work ( only a 4 hr shift, but i was in charge) I swear it felt like the longest 4 hrs of my life, by the time i got in the car with my friend for a ride home, i could hardly walk, i had a horrible pain in my left shoulder to where i could harly breathe in, my right hand was swollen, and my knees were killing me. I know im whining, but i dont know how you all deal with this pain, i have no kind of meds for pain, and i feel like if i ask they are gonna just think im exaggerating. So today, i had to call in sick, well i traded with someone so i can still get my hrs on sun, but the shoulder and joint pain is alll still here, as is the shortness of breath. Its just been a bad day and i had to go and get blood drawn also, ooooohhhh i just wish i felt better.
Also i know i need to change my diet to things that are more healthy, can you all reccomend some things that i should be eating and or staying away from? Thank you all for listenting to this long post.
07-31-2008, 08:37 PM
I know how you feel because I ask my Dr. for pain medicine and I never get any. When I did, I couldn't even tolerate it. It is really difficult trying to live with the pain and it feels like the Drs. don't care. They probably think I am exaggerating too, but I am not.
All I know is, the Drs. here in the U.S. don't like to dispense pain medication very readily and there is a lot of needless suffering. Like I said before, they just don't seem to care!
Sorry to be so negative, but I am in a negative mode right now.
07-31-2008, 08:51 PM
not at all, i feel your pain (more literally than people think). i know wat u mean, they gave me i b proferen, it doesnt help at all. I had one dr. give me vikaden but that was like months ago. i dont wanna ask for it, but heck, i hurt sooooo bad, im in tears half the time and even crying hurts my chest. i just dont know wat to do. i guess call the dr and see wat they.
it just sux that i feel like i cant ask.
08-01-2008, 02:08 AM
I am wondering if you are on any medication like Plaquenil or any perscription NSAID's. I hear you about the doctors not wanting to dispense pain medications, but if you are having pain when you breath, that sounds like Pleuresy. You do need to call the doctor about this big time. Maybe they can put you on a low dose of Prednisone. I know that when I have severe joint pain, the doctor gives me a steroid shot into the affected joint and that helps a lot. As far as a diet, I really don't know of anything special. There are some others that come in here that may have an answer to that for you. I hope that you get to feeling better and you do have the right to call your doctor.
08-01-2008, 07:02 AM
Don't be afraid or worry what the doctors think when describing pain and asking for pain relievers. Be adamant.
Home remedy for joint pain, have you tried first hot compresses, heating pad at twenty minute intervals. If swollen then continue with cold compresses the following day till you can get into to see your doctor.
Is the pain inside your chest that hurts, in one specific area like a sharp pain behind the breast bone? Possible percarditits then..that can cause shortness of breathe too, neck and shoulder pain, coupled with fever.
If it is it, sit up and lean forward, does that alleviate the pain?
Pleurisy is similar in symptoms...except is does the pain come and go, does it stop hurts if you hold your breath..maybe this is the cause, pleurisy....
Try Aleve, OTC....Since Aleve is OTC is is the same as Naproxen, with the exception of the mg. Naproxen, one pill is 500mg, Aleve is 200 mg. I am only suggesting, try taking 3 Aleve at once. If this helps, then follow the hourly dosing on the bottle. I believe it is every 12 hrs.
Anytime I have been prescribed anti-inflammatories I have been prescribed the maximum then resume the normal dose. With Aleve/Naproxen 3 would be like a normal dose...
Be well and do make an appointment today, your primary can diagnose/treat you.
08-01-2008, 08:54 AM
Sorry to hear you'ren feel rough....you've gotten some good advice already. Do get into your doctor.
You can not assume that everything is just part of the lupus. You very well may have an infection that needs to be delt with.
I hope you're feeling better soon. Give us an up date to let us know who you're doing. :)